# SDR AALA202205234301

- Difficulty date: May 22, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N301PA
- Make and model: Boeing 737
- Aircraft serial: 31255
- Aircraft time: 15,425 hours, 6,377 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR, LEFT GIRT BAR CLIP DOESN'T HOLD GIRT BAR IN PLACE. ADJUSTED CLIP.
